# SDR CA070209019

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 16,906 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5016000355
- Condition: Cracked
- Location: Rt Wing
- Part time: 17,018 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT IB FLAP P/N 50-160003-97 REMOVED FOR HINGE BRACKET REPLACEMENT.  UPON TEARDOWN OF FLAP FOR HINGE BRACKET REMOVAL, AN 8 INCH CRACK WAS NOTED ON THE SPAR UPPER RADIUS.  THE CRACK EXTENDED 4 INCHES EITHER SIDE OF THE FLAP ACTUATOR BRACKET ATTACH AREA. PROBABLY CRACKED DUE TO CYCLING OF THE FLAP OVER TIME AND THE LOCALIZED STRESSES IN THAT AREA OF THE FLAP, AROUND THE ACTUATOR BRACKET. CRACK IN SPAR CANNOT BE SEEN WITHOUT DISASSEMBLY OF FLAP. (TC NR 20070209019)
